Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 316, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 22, 2011, 7:00 PM CDT for McIntosh County, Okfuskee County, Okmulgee County, Oklahoma. It was in force for 45 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2011, 7:00 PM CDT (00:00 UTC)
- Expired
- May 22, 2011, 7:45 PM CDT
- In force
- 45 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties McIntosh County, OK, Okfuskee County, OK, Okmulgee County, OK
The radar
The Tulsa radar (KINX), 101 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 7:00 PM CDT | TSTM WND DMG | Weleetka, OK | TREES UPROOTED |
| May 22, 7:00 PM CDT | HAIL 1 | Weleetka, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 22, 1:27 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 0.0 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -346 J/kg
- Mixed-layer LCL
- 3585 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
093
WUUS54 KTSA 230000
SVRTSA
OKC091-107-111-230045-
/O.NEW.KTSA.SV.W.0316.110523T0000Z-110523T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
700 PM CDT SUN MAY 22 2011
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN OKFUSKEE COUNTY IN EAST CENTRAL OKLAHOMA
SOUTHERN OKMULGEE COUNTY IN NORTHEAST OKLAHOMA
MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA
* UNTIL 745 PM CDT
* AT 658 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF
WELEETKA...MOVING EAST AT 30 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
HENRYETTA...HANNA...RAIFORD...STIDHAM...VIVIAN...CHECOTAH AND
EUFAULA.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 238 AND 266.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3538 9625 3554 9550 3529 9546 3530 9551
3527 9552 3525 9563 3524 9564 3519 9579
3518 9588 3519 9599 3529 9599 3528 9622
TIME...MOT...LOC 0000Z 258DEG 24KT 3530 9611
$$3 follow-up statements
492
WWUS54 KTSA 230016
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
716 PM CDT SUN MAY 22 2011
OKC091-107-111-230045-
/O.CON.KTSA.SV.W.0316.000000T0000Z-110523T0045Z/
MCINTOSH OK-OKFUSKEE OK-OKMULGEE OK-
716 PM CDT SUN MAY 22 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
SOUTHERN OKMULGEE...SOUTHEASTERN OKFUSKEE AND MCINTOSH COUNTIES...
AT 711 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST
OF BRYANT...MOVING EAST AT 30 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...VERNON...
HANNA...RAIFORD...PIERCE...ONAPA...STIDHAM...VIVIAN AND CHECOTAH.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 238 AND 265.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3541 9612 3554 9550 3543 9548 3538 9550
3526 9567 3519 9582 3518 9588 3519 9599
3529 9599 3529 9621
TIME...MOT...LOC 0016Z 258DEG 24KT 3532 9598
$$426
WWUS54 KTSA 230033
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
733 PM CDT SUN MAY 22 2011
OKC091-107-111-230045-
/O.CON.KTSA.SV.W.0316.000000T0000Z-110523T0045Z/
MCINTOSH OK-OKFUSKEE OK-OKMULGEE OK-
733 PM CDT SUN MAY 22 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
SOUTHERN OKMULGEE...SOUTHEASTERN OKFUSKEE AND MCINTOSH COUNTIES...
AT 729 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
OF RAIFORD...MOVING EAST AT 30 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...RAIFORD...
PIERCE...ONAPA...STIDHAM...VIVIAN AND CHECOTAH.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 237 AND 266.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3554 9550 3543 9548 3538 9550 3526 9567
3519 9582 3518 9588 3541 9612
TIME...MOT...LOC 0033Z 258DEG 24KT 3534 9584
$$177
WWUS54 KTSA 230041
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
741 PM CDT SUN MAY 22 2011
OKC091-107-111-230051-
/O.EXP.KTSA.SV.W.0316.000000T0000Z-110523T0045Z/
MCINTOSH OK-OKFUSKEE OK-OKMULGEE OK-
741 PM CDT SUN MAY 22 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN OKMULGEE...
SOUTHEASTERN OKFUSKEE AND MCINTOSH COUNTIES EXPIRES AT 745 PM CDT...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH
THIS STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 9 PM.
LAT...LON 3554 9550 3543 9548 3538 9550 3526 9567
3519 9582 3518 9588 3541 9612
TIME...MOT...LOC 0041Z 258DEG 24KT 3535 9578
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 6:35 PM CDT, 25 minutes earlier.
Area forecast discussion, May 22, 6:35 PM CDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 635 PM CDT SUN MAY 22 2011 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. SCATTERED STORMS MAY IMPACT SITES EAST OF INTERSTATE 44 THROUGH LATE EVENING...WITH LOW CEILINGS AGAIN DEVELOPING BY EARLY MORNING. POTENTIAL DOES EXIST FOR CONVECTION TO DEVELOP WEST OF THE AREA AND DROP SOUTHWARD INTO NE OK AFTER SUNRISE MONDAY...HOWEVER THERE IS CONSIDERABLE UNCERTAINTY IN THIS SCENARIO. OUTSIDE OF CONVECTIVE CHANCES...MVFR CEILINGS WILL PREVAIL THROUGH LATE MORNING WITH CEILINGS RISING AND THUNDERSTORM CHANCES INCREASING MONDAY AFTERNOON. && .PREV DISCUSSION... /ISSUED 310 PM CDT SUN MAY 22 2011/ DISCUSSION... SEVERAL SEVERE WEATHER EPISODES EXPECTED OVER THE NEXT FEW DAYS. DRYLINE CURRENTLY EXTENDS FROM SERN KS INTO SWRN OK...WITH AN EXTREMELY UNSTABLE AIRMASS (CAPES PUSHING 5000 J/KG) ACROSS THE FORECAST AREA. CONVECTION HAS RECENTLY IGNITED ALONG THE BOUNDARY IN SERN KS...AND EXPECT STORMS TO CONTINUE TO GRADUALLY DEVELOP FARTHER S AND E ACROSS NERN OK AND PERHAPS NWRN AR THE REMAINDER OF THE DAY AND INTO THE EARLY EVENING. ISOLATED THUNDERSTORMS WILL BE POSSIBLE FARTHER S ALONG THE DRYLINE...WHICH COULD IMPACT PARTS OF SERN OK. GIVEN THE VERY HIGH INSTABILITY AND SUFFICIENT SHEAR...SUPERCELLS ARE EXPECTED...VERY LARGE HAIL AND ISOLATED TORNADOES POSSIBLE. CONVECTION SHOULD WANE LATER THIS EVENING WITH THE LOSS OF HEATING...ALTHOUGH MODEL GUIDANCE IS SUGGESTING ADDITIONAL STORMS ACROSS NE OK LATER TONIGHT/MONDAY MORNING ASSOCIATED WITH THE STRENGTHENING LOW-LEVEL JET. ATMOSPHERE IS EXPECTED TO ONCE AGAIN BECOME VERY UNSTABLE DURING THE AFTERNOON...WITH STORMS DEVELOPING AS A STRONGER BAND OF MID-LEVEL WINDS PUNCHES E. POSSIBLE BOUNDARY INTERACTIONS BETWEEN DRYLINE AND ANY LEFTOVER CONVECTIVE OUTFLOW(S) COULD ENHANCE THE TORNADO POTENTIAL. HOW THE MORNING MCS EVOLVES AND WHERE ANY LEFTOVER CONVECTIVE BOUNDARIES SETUP WILL BE CRUCIAL IN DETERMINING THE BEST LOCATION OF ADDITIONAL SEVERE WEATHER FOR MONDAY AFTERNOON. YET ANOTHER SIGNIFICANT SEVERE WEATHER EVENT IS SHAPING UP FOR LATE TUESDAY/TUESDAY NIGHT AS THE UPPER WAVE FINALLY EJECTS E INTO THE CNTRL/SRN PLAINS. CONDITIONS MAY REMAINED CAPPED THROUGH MUCH OF THE AFTERNOON...WITH STORMS DEVELOPING DURING THE EVENING NEAR THE DEEPENING SFC LOW AND ALONG THE TRAILING DRYLINE. COMBINATION OF STRONG INSTABILITY/50-60KT WLY MID-LEVEL JET/40-50KT SLY LOW-LEVEL JET WILL SUPPORT ROTATING STORMS AS THE ACTIVITY SPREADS INTO ERN OK DURING THE EVENING AND EVENTUALLY NW AR. UPPER LOW AND ASSOCIATED FRONT WILL SLOWLY PUSH E OF THE AREA BY WEDNESDAY/WEDNESDAY NIGHT. ANY STORMS WILL LIKELY BE CONFINED TO ERN SECTIONS OF THE FORECAST AREA ON WEDNESDAY...WITH DRIER/COOLER WEATHER FOR THE REMAINDER OF THE WEEK. && .PRELIMINARY POINT TEMPS/POPS... TUL 70 81 69 85 / 40 70 80 20 FSM 68 84 68 84 / 30 50 50 20 MLC 71 82 71 84 / 40 30 40 20 BVO 68 79 68 85 / 40 60 80 20 FYV 66 78 67 81 / 40 50 70 30 BYV 66 79 64 81 / 40 60 80 30 MKO 69 81 68 83 / 40 50 60 20 MIO 68 80 67 83 / 40 60 80 30 F10 70 81 70 85 / 40 50 50 20 HHW 70 84 69 84 / 40 20 30 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...07
Hazardous weather outlook, May 22, 5:04 PM CDT, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 504 PM CDT SUN MAY 22 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-231000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 504 PM CDT SUN MAY 22 2011 ...SEVERE THUNDERSTORMS POSSIBLE THIS EVENING... INCLUDING THE CHANCE FOR TORNADOES AND VERY LARGE HAIL... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ANY TIME. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ANY TIME. FLASH FLOOD. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...TONIGHT. SIGNIFICANT WINDS. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... STRONG THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A DRYLINE SITUATED ALONG THE WESTERN PERIPHERY OF THE FORECAST AREA. WITH A VERY MOIST AND UNSTABLE AIRMASS IN PLACE... THIS ACTIVITY SHOULD QUICKLY BECOME SEVERE AND MOVE NORTHEASTWARD ACROSS THE REGION. THERE WILL BE A POSSIBILITY FOR TORNADOES AND VERY LARGE HAIL. AS STORMS EVOLVE OVERNIGHT... THE THREAT WILL SLOWLY TRANSITION TO MORE OF A STRAIGHT LINE WIND... LARGE HAIL...AND HEAVY RAINFALL EVENT. FLASH FLOODING POTENTIAL WILL INCREASE OVERNIGHT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL. TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. THURSDAY...NO HAZARDS. FRIDAY...NO HAZARDS. SATURDAY...NO HAZARDS. EXTENDED DISCUSSION... A LOW AMPLITUDE SHORTWAVE TROUGH IS EXPECTED TO MOVE NORTHEAST ACROSS THE REGION ON MONDAY. THIS WILL COMBINE WITH THE MOIST AND VERY UNSTABLE AIRMASS IN PLACE TO GENERATE WIDESPREAD THUNDERSTORM ACTIVITY ALONG THE DRYLINE AND A LINGERING FRONTAL BOUNDARY NEAR THE KANSAS BORDER. DISCRETE STORMS WILL POSE THE RISK OF VERY LARGE HAIL AND POSSIBLY ISOLATED TORNADOES. STORMS WILL EVENTUALLY CONGEAL INTO CLUSTERS WITH DAMAGING WIND AND LARGE HAIL POTENTIAL BY MONDAY NIGHT... MAINLY OVER NORTHEAST OKLAHOMA. FLASH FLOODING WILL CONTINUE TO BE A CONCERN...ESPECIALLY IF STORMS TRACK OVER AREAS AFFECTED BY PREVIOUS ROUNDS OF STORMS. A SIGNIFICANT PIECE OF SHORTWAVE TROUGH ENERGY IS EXPECTED TO EJECT INTO THE SOUTHERN PLAINS ON TUESDAY. THUNDERSTORM DEVELOPMENT IS LIKELY ALONG THE DRYLINE AND SURGING FRONT TUESDAY NIGHT INTO WEDNESDAY. SEVERE WEATHER POTENTIAL IS HIGH... AS A MOIST AND UNSTABLE AIRMASS REMAINS IN PLACE... ALONG WITH AMPLE WIND SHEAR ON THE SOUTH SIDE OF THE SHORTWAVE TROUGH. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY MANAGERS WILL NEED TO MONITOR CONDITIONS AND FORECASTS CLOSELY OVER THE NEXT SEVERAL DAYS... AS A PROLONGED PERIOD OF SEVERE WEATHER IS LIKELY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, May 22, 6:08 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
608 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM HAIL 3 E VINITA 36.64N 95.10W
05/22/2011 E1.00 INCH CRAIG OK TRAINED SPOTTER
&&
PBSLocal storm report, May 22, 6:36 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
636 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM HAIL 4 N PEORIA 36.97N 94.67W
05/22/2011 E1.25 INCH OTTAWA OK EMERGENCY MNGR
0622 PM HAIL 6 WSW MAZIE 36.07N 95.46W
05/22/2011 E1.50 INCH WAGONER OK TRAINED SPOTTER
&&
PBSLocal storm report, May 22, 6:40 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
640 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM FUNNEL CLOUD 2 N WYANDOTTE 36.82N 94.72W
05/22/2011 OTTAWA OK EMERGENCY MNGR
0622 PM HAIL 6 WSW MAZIE 36.07N 95.46W
05/22/2011 E1.50 INCH WAGONER OK TRAINED SPOTTER
&&
PBSLocal storm report, May 22, 6:42 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
642 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM FUNNEL CLOUD 3 E VINITA 36.64N 95.10W
05/22/2011 CRAIG OK TRAINED SPOTTER
ONE MINUTE DURATION
0620 PM FUNNEL CLOUD 2 N WYANDOTTE 36.82N 94.72W
05/22/2011 OTTAWA OK EMERGENCY MNGR
&&
PBSSpecial weather statement, May 22, 6:47 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
647 PM CDT SUN MAY 22 2011
OKZ065-066-071-230015-
MCINTOSH OK-OKFUSKEE OK-OKMULGEE OK-
647 PM CDT SUN MAY 22 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 715 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
WESTERN MCINTOSH
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN OKFUSKEE
IN NORTHEAST OKLAHOMA
SOUTHERN OKMULGEE
AT 648 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES NORTHEAST
OF WELEETKA...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WILSON...OKEMAH...WELEETKA...
BEARDEN...CLEARVIEW...PHAROAH...HENRYETTA...BRYANT...DEWAR...
HOFFMAN...GRAYSON AND SCHULTER.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3557 9583 3527 9582 3526 9599 3529 9599
3528 9640 3529 9644 3542 9643
TIME...MOT...LOC 2348Z 253DEG 22KT 3537 9610Local storm report, May 22, 6:54 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
654 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM FUNNEL CLOUD 6 S MURPHY 36.06N 95.24W
05/22/2011 WAGONER OK TRAINED SPOTTER
&&
PBSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 7:13 PM CDT | Tornado Warning | TSA | Adair, Cherokee, Delaware, Mayes | 62 min |
| May 22, 7:26 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee | 49 min |
| May 22, 7:38 PM CDT | Areal Flood Advisory | TSA | Delaware, Ottawa | 112 min |
| May 22, 7:39 PM CDT | Flash Flood Warning | TSA | Delaware | 4 hr |
| May 22, 7:39 PM CDT | Tornado Warning | TSA | Delaware, Ottawa | 36 min |
| May 22, 7:46 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 29 min |
| May 22, 7:51 PM CDT | Areal Flood Advisory | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 84 min |
| May 22, 7:53 PM CDT | Special Weather Statement | TSA | Cherokee | 37 min |
| May 22, 8:09 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware | 66 min |
| May 22, 8:09 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Wagoner | 51 min |
| May 22, 8:16 PM CDT | Tornado Warning | TSA | Adair, Cherokee, Delaware | 29 min |
| May 22, 8:19 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Wagoner | 30 min |
| May 22, 8:20 PM CDT | Tornado Warning | TSA | Delaware | 55 min |
| May 22, 8:32 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 43 min |
| May 22, 8:41 PM CDT | Special Weather Statement | TSA | Choctaw | 34 min |
| May 22, 8:45 PM CDT | Tornado Warning | TSA | Delaware | 45 min |
| May 22, 9:01 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 44 min |
| May 22, 9:15 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Ottawa, Rogers | 60 min |
| May 22, 9:29 PM CDT | Special Weather Statement | TSA | Latimer | 31 min |
| May 22, 9:35 PM CDT | Special Weather Statement | TSA | LeFlore | 25 min |
| May 22, 9:38 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pittsburg | 30 min |
| May 22, 10:12 PM CDT | Special Weather Statement | TSA | Creek, Tulsa | 33 min |
| May 22, 10:14 PM CDT | Special Weather Statement | TSA | Delaware | 31 min |
| May 22, 10:30 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Wagoner | 45 min |
| May 22, 10:37 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Rogers, Tulsa | 22 min |
| May 22, 10:39 PM CDT | Special Weather Statement | TSA | Delaware | 36 min |
| May 22, 10:50 PM CDT | Severe Thunderstorm Warning | TSA | Adair, LeFlore, Sequoyah | 40 min |
| May 22, 10:55 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 35 min |
| May 22, 11:01 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 59 min |
| May 22, 11:01 PM CDT | Tornado Warning | TSA | Delaware | 29 min |
| May 22, 11:10 PM CDT | Flash Flood Warning | TSA | Delaware | 6 hr |
| May 22, 11:12 PM CDT | Special Weather Statement | TSA | Mayes, Rogers | 33 min |
| May 23, 5:07 AM CDT | Areal Flood Warning | TSA | Delaware | 4 hr |
| May 23, 5:42 AM CDT | Special Weather Statement | TSA | Osage | 33 min |
| May 23, 5:49 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 26 min |
| May 23, 6:20 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 25 min |
| May 23, 6:50 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 25 min |
| May 23, 7:12 AM CDT | Special Weather Statement | TSA | Osage | 33 min |
| May 23, 7:16 AM CDT | Special Weather Statement | TSA | Nowata | 29 min |
| May 23, 7:25 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 50 min |
| May 23, 7:38 AM CDT | Special Weather Statement | TSA | Washington | 37 min |
| May 23, 7:53 AM CDT | Special Weather Statement | TSA | Washington | 37 min |
| May 23, 8:06 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 39 min |
| May 23, 8:16 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 44 min |
| May 23, 8:48 AM CDT | Special Weather Statement | TSA | Pushmataha | 27 min |
| May 23, 8:49 AM CDT | Special Weather Statement | TSA | Nowata | 26 min |
| May 23, 8:57 AM CDT | Special Weather Statement | TSA | Craig, Ottawa | 33 min |
| May 23, 9:01 AM CDT | Special Weather Statement | TSA | Pushmataha | 44 min |
| May 23, 9:11 AM CDT | Special Weather Statement | TSA | Pushmataha | 34 min |
| May 23, 9:15 AM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Nowata, Ottawa | 2 hr |
| May 23, 9:26 AM CDT | Special Weather Statement | TSA | Craig | 34 min |
| May 23, 9:29 AM CDT | Special Weather Statement | TSA | Ottawa | 31 min |
| May 23, 9:36 AM CDT | Special Weather Statement | TSA | Choctaw | 39 min |
| May 23, 9:56 AM CDT | Flash Flood Warning | TSA | Craig, Delaware, Nowata, Ottawa | 4 hr |
| May 23, 10:00 AM CDT | Special Weather Statement | TSA | Craig | 30 min |
| May 23, 10:31 AM CDT | Special Weather Statement | TSA | Craig | 29 min |
| May 23, 10:45 AM CDT | Areal Flood Warning | TSA | Nowata | 6 hr |
| May 23, 11:31 AM CDT | Special Weather Statement | TSA | Craig | 29 min |
| May 23, 11:58 AM CDT | Special Weather Statement | TSA | Craig | 32 min |
| May 23, 12:15 PM CDT | Special Weather Statement | TSA | Adair | 30 min |
| May 23, 1:38 PM CDT | Flash Flood Warning | TSA | Craig, Delaware, Nowata, Ottawa, Rogers | 6 hr |
| May 23, 1:40 PM CDT | Severe Thunderstorm Warning | TSA | Ottawa | 35 min |
| May 23, 2:08 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 49 min |
| May 23, 2:10 PM CDT | Severe Thunderstorm Warning | TSA | Ottawa | 35 min |
| May 23, 2:32 PM CDT | River Flood Warning | TSA | Ottawa | 42 hr |
| May 23, 2:37 PM CDT | River Flood Warning | TSA | Adair | 60 hr |
| May 23, 2:37 PM CDT | River Flood Warning | TSA | Cherokee | 3 days |
| May 23, 2:41 PM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 54 hr |
| May 23, 3:20 PM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Craig, Creek, Delaware, Haskell and 14 more | 34 hr |
| May 23, 4:24 PM CDT | Areal Flood Warning | TSA | Nowata | 6 hr |
| May 23, 4:52 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 53 min |
| May 23, 5:06 PM CDT | Tornado Warning | TSA | Osage | 24 min |
| May 23, 5:29 PM CDT | Tornado Warning | TSA | Osage, Pawnee | 31 min |
| May 23, 5:41 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Rogers | 32 min |
| May 23, 5:55 PM CDT | Tornado Warning | TSA | Osage, Pawnee | 50 min |
| May 23, 6:47 PM CDT | Areal Flood Advisory | TSA | Washington | 118 min |
| May 23, 6:59 PM CDT | Special Weather Statement | TSA | Delaware, Mayes, Wagoner | 46 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.